Statistics
Mean square convergence for estimators of additive regression under random censorship
Comptes Rendus. Mathématique, Volume 344 (2007) no. 3, pp. 205-210.

In this Note, we establish the mean square convergence rate for estimators of an additive regression function under random censorship. To build our estimator, the marginal integration method is coupled with some Inverse Probability of Censoring Weighted [I.P.C.W.] estimates of the multivariate regression function.

Dans cette Note, nous proposons d'établir la vitesse de convergence en moyenne quadratique de l'estimateur d'une fonction de régression additive en données censurées. Pour construire nos estimateurs, nous combinons la méthode d'intégration marginale à des estimateurs de la fonction de régression multivariée de type Inverse Probability of Censoring Weighted [I.P.C.W.].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.12.002
Debbarh, Mohammed 1; Viallon, Vivian 1

1 L.S.T.A. université de Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2007__344_3_205_0,
     author = {Debbarh, Mohammed and Viallon, Vivian},
     title = {Mean square convergence for estimators of additive regression under random censorship},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {205--210},
     publisher = {Elsevier},
     volume = {344},
     number = {3},
     year = {2007},
     doi = {10.1016/j.crma.2006.12.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.12.002/}
}
TY  - JOUR
AU  - Debbarh, Mohammed
AU  - Viallon, Vivian
TI  - Mean square convergence for estimators of additive regression under random censorship
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 205
EP  - 210
VL  - 344
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.12.002/
DO  - 10.1016/j.crma.2006.12.002
LA  - en
ID  - CRMATH_2007__344_3_205_0
ER  - 
%0 Journal Article
%A Debbarh, Mohammed
%A Viallon, Vivian
%T Mean square convergence for estimators of additive regression under random censorship
%J Comptes Rendus. Mathématique
%D 2007
%P 205-210
%V 344
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.12.002/
%R 10.1016/j.crma.2006.12.002
%G en
%F CRMATH_2007__344_3_205_0
Debbarh, Mohammed; Viallon, Vivian. Mean square convergence for estimators of additive regression under random censorship. Comptes Rendus. Mathématique, Volume 344 (2007) no. 3, pp. 205-210. doi : 10.1016/j.crma.2006.12.002. http://www.numdam.org/articles/10.1016/j.crma.2006.12.002/

[1] Ango-Nze, P.; Rios, R. Density estimation in L norm for mixing processes, J. Statist. Plann. Inference, Volume 83 (2000) no. 1, pp. 75-90

[2] R. Beran, Nonparametric regression with randomly censored data, Technical report, Univ. California Press, Berkeley, 1981

[3] Camlong-Viot, C.; Sarda, P.; Vieu, P. Additive time series: the kernel integration method, Math. Methods Statist., Volume 9 (2000) no. 4, pp. 358-375

[4] Carbonez, A.; Györfi, L.; van der Meulen, E.C. Partitioning-estimates of a regression function under random censoring, Statist. Decisions, Volume 13 (1995) no. 1, pp. 21-37

[5] Dabrowska, D.M. Nonparametric regression with censored covariates, J. Multivariate Anal., Volume 54 (1995) no. 2, pp. 253-283

[6] P. Deheuvels, G. Derzko, Nonparametric estimation of conditional lifetime distributions under random censorship, in: Advances in Statistical Methods for the Health Sciences: Applications to Cancer and AIDS Studies, Genome Sequence Analysis and Survival Analysis, Springer, New York, 2006, in press

[7] Földes, A.; Rejtő, L. A L.I.L. type result for the product-limit estimator, Z. Wahrsch. Verw. Gebiete, Volume 56 (1981), pp. 75-86

[8] Jones, M.C.; Davies, S.J.; Park, B.U. Versions of kernel-type regression estimators, J. Amer. Statist. Assoc., Volume 89 (1994), pp. 825-832

[9] Kaplan, E.L.; Meier, P. Non parametric estimation for incomplete observations, J. Amer. Statist. Assoc., Volume 53 (1958), pp. 457-481

[10] M. Kohler, S. Kul, K. Máthé, Least squares estimates for censored regression, Preprint, Available at http://www.mathematik.uni-stuttgart.de/mathA/lst3/kohler/hfm-pub-en.html, 2006

[11] Kohler, M.; Máthé, K.; Pintér, M. Prediction from randomly right censored data, J. Multivariate Anal., Volume 80 (2002) no. 1, pp. 73-100

[12] Linton, O.B.; Nielsen, J.P. A kernel method of estimating structured nonparametric regression based on marginal integration, Biometrika, Volume 82 (1995), pp. 93-100

[13] Newey, W.K. Kernel estimation of partial means and a general variance estimator, Econometric Theory, Volume 10 (1994) no. 2, pp. 233-253

[14] Stone, C.J. Additive regression and other nonparametric models, Ann. Statist., Volume 13 (1985) no. 2, pp. 689-705

Cited by Sources: